# SDR MALA050343

- Difficulty date: April 11, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 19,307 hours, 21,052 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Weu
- Condition: Malfunctioned
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT TAIL PIPE HOT LIGHT.  ABORTED FLIGHT.  REMOVED AND REPLACED WEU.
